# SDR 99FDEA00460

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB2431512514
- Condition: Chaffed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE FLAP AFT REMOVAL FWD FAIR 635AL FOUND HINGE UNDRWING SUPPORT FITTING FWD SIDE I/B AND O/B EDGE WITH DEEP CHAFE MARK.  INBD AND OTBD MATERIAL ORIG THICKNESS - 0.210 AFT BLEND-OUT, MATERIAL REMAIN - 0.096 FOR I/B & 0.168 FOR O/B.  *S/D*  CHAFING MARK REMOVED PER SRM 57-00-01 VOL 1.  REPAIRED SUPPORT FITTING PER ENG AUTH NR 1-5720-48152.
